# SDR SWAA2023032003533

- Difficulty date: February 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 19,732 hours, 9,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 727F+6 TO 767 RBL 21 WL 156<[01] EVALUATED CORROSION AT ALL LOCATIONS OF FLOOR TO SIDEWALL SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 727I+4 RBL 21 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2473 DUE 08/2023;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.;[03] REMOVED DAMAGED SECTION ACB RH FLOOR TO SIDEWALL SUPPORT; BS727E+10 TO 767; IAW SRM 51-40-02-0G-0; SRM 53-00-53-2R-5.;[04] FABRICATED REPAIR PARTS FOR ACB RH FLOOR TO SIDEWALL SUPPORT; BS 727E+10 TO 767; RBL21; APPLIED CHEMICAL CONVERSION COATING; IAW SRM 53-00-53-2R-5; SRM 51-20-01-0G-0; SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; EA; M-22-153-01550. MATERIAL BAC1496-377#7075T62 LOT#1515191-1;[05] OK TO PRIME REPAIR PARTS.;[06] VERIFIED CORRECTIVE ACTIONS STEPS 4;5 OK TO PRIME GIVEN.;[07] PRIMED AND ASSEMBLED REPAIR PARTS FOR ACB RH FLOOR TO SIDEWALL SUPPORT; BS727E+10 TO 767; RBL21. IAW SRM 53-00-53-2R-5; EA M-22-153-01550. AND OK TO INSTALL.;[08] VERIFIED CORRECTIVE ACTION 7. OKAY TO INSTALL REPAIR PARTS.;[09] INSTALLED ACB RH FLOOR TO SIDEWALL SUPPORT; BS 727E+10 TO 767; IAW SRM 51-40-02-0G-0; SRM 53-00-53-2R-5. DWG 16A7500; EA M-22-153-01550.;[10] ' THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550'.;[11] FINAL INSPECTION. JOB CMPLETE.;[12] FINAL INSPECTION. JOB COMPLETE.
